# SDR HEEA079502

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N3911L
- Make and model: Bell 412
- Aircraft serial: 33023
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 209062502101
- Part serial: 5100645X
- Condition: Corroded
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL COOLER HAS CORROSION.
